The Annals of Mathematical Statistics

A Sequential Design for the Two Armed Bandit

Walter Vogel

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 31, Number 2 (1960), 430-443.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177705906

Digital Object Identifier
doi:10.1214/aoms/1177705906

Mathematical Reviews number (MathSciNet)
MR116442

Zentralblatt MATH identifier
0093.15604

JSTOR
links.jstor.org

Citation

Vogel, Walter. A Sequential Design for the Two Armed Bandit. Ann. Math. Statist. 31 (1960), no. 2, 430--443. doi:10.1214/aoms/1177705906. https://projecteuclid.org/euclid.aoms/1177705906


Export citation